Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Oddball

First day on the regimen.....

Last night I started the regimen, today my face is very very red and itchy- looks and feels alot like sunburn, I'm dying to scratch at my face but I'm resisting, is this this normal?

If so when will my face stop being red and itchy?

I'm also using a blue/red light box which I guess could be a factor.

Thanks!

Share this post


Link to post
Share on other sites

yea my skin went through the same thing. Moisturize right after you put it on and consider using the gel only once a day, or once every other day to allow your skin a little time to get used to it. Don't wash with hot water and don't take really hot showers either because that will only further aggrivate and dry your skin.

Don't feel bad :( I swear your skin will calm down with days and be back to normal + more clear within a week or two.

also, don't be afraid to moisturize more than once a day.

Share this post


Link to post
Share on other sites

Try using less bp then you are at the moment. I know some people on here have an allergy to bp so if the redness continues then that might be the case for you. Just take it slowly for the next few days and see how it goes.

Share this post


Link to post
Share on other sites

Probably for you it's just the initial reaction to the BP. I just had sensitive skin so it got me no matter how much I used, but it only did it on my face.

Share this post


Link to post
Share on other sites

Its 6AM here, I got up at 4- I'm awake so early because the burning sensation on my face woke me up.

My face is still red and sore looking but now my eyes are also very red and puffy which is not good because I have work tomorrow and I need to look presentable, at the moment I look like I spent the whole weekend either a)fighting Ricky Hatton or B)Shooting up heroin :(

I'm using very little BP gel, litterally about this much _______ for my entire face- from the end of my index finger to the first joint, if you get what I mean.

Is it normal for my eyes to go like this?

Its puzzling me because I didn't apply BP anywhere near my eyes.

My skin reacts to pretty much everything though- if I get hot I go red if I get cold I go red, if I get embarassed I go red, wind blows the wrong way I go red.....

I'd upload some pics so you guys could have a better idea of what I'm talking about, but I don't have access to my camera here :(

Share this post


Link to post
Share on other sites

The red/blue light could be making your skin more sensitive. I don't know how that kind of therapy is supposed to work but that seems like a very plausible side effect. I would discontinue that while you are on the regimen.

Share this post


Link to post
Share on other sites

I'v got wrinkles and my face is peeling, I'v aged by 10 years in just 5 days, I'm pulling out of this.

At work people were asking me if I was ill and stuff......this sucks.

Share this post


Link to post
Share on other sites

man lol

what moisturizer are you using?

your skin needs a lot of moisture at the regimen's oneset.

so please use more moisturizer and ge gentle when you apply bp.

how much time did it take to absorb all the bp?

how's your skin about pores? large or not?

Share this post


Link to post
Share on other sites

Wow, its also possible you could be allergic to it..

But IDK.. i used to use Salicylic(SP?) Acid and that stuff ripped my face apart, so i think that built up a strong defence for the BP... since i am able to use it without any moisturizer, and not have any irritation at all..

Share this post


Link to post
Share on other sites
Its 6AM here, I got up at 4- I'm awake so early because the burning sensation on my face woke me up.

My face is still red and sore looking but now my eyes are also very red and puffy which is not good because I have work tomorrow and I need to look presentable, at the moment I look like I spent the whole weekend either a)fighting Ricky Hatton or B)Shooting up heroin :(

I'm using very little BP gel, litterally about this much _______ for my entire face- from the end of my index finger to the first joint, if you get what I mean.

Is it normal for my eyes to go like this?

Its puzzling me because I didn't apply BP anywhere near my eyes.

My skin reacts to pretty much everything though- if I get hot I go red if I get cold I go red, if I get embarassed I go red, wind blows the wrong way I go red.....

I'd upload some pics so you guys could have a better idea of what I'm talking about, but I don't have access to my camera here :(

If your eyes are red and puffy, that sounds like a sensitivity or allergy to me. Not good.

I don't believe that's just the case of starting the Regimen, I believe that your skin is even more sensitive than mine lol.

yea, I agree.

I'v got wrinkles and my face is peeling, I'v aged by 10 years in just 5 days, I'm pulling out of this.

At work people were asking me if I was ill and stuff......this sucks.

It sounds like you began with too much bp too soon, but considering you are intensely burning and having swollen eyes, I do think it's best that you stop using bp and consult with a dermatologist for other options.

Good luck!

Share this post


Link to post
Share on other sites

It sounds as if you have an allergy to BP. The same thing happened to my brother. He used the Oxy wash (with BP) at night... and everyday he'd wake up with his eyes swollen completely shut (had to use a hot washcloth just to get them open).

Went to the doctor and sure enough... he's allergic.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×